# SDR COMA2010040750086

- Difficulty date: April 7, 2010
- Submitted: April 7, 2010
- Operation: Air carrier
- Aircraft: N819CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7415
- Aircraft time: 23,578 hours, 19,630 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Part number: 601R5341056
- Condition: Cracked
- Location: Fuselage
- Part time: 23,578 hours, 19,630 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 409.00 + 128 POST IS CRACKED AT LBL 27.00 INBOARD CORNER.  REMOVED DAMAGED AREA AT FS 409 + 128 POST LBL 27.00 INBOARD SIDE AND APPLIED REPAIR PARTS IAW REO601R-53-41-056.
